MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN.3; GLYCOSYLATED HEMOGLOBIN ASSAY

ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN.3; GLYCOSYLATED HEMOGLOBIN ASSAY
Catalog Number 07559674190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hba1c reagent expiration date was not provided.The cobas c 513 analyzer serial number was (b)(6).The preventive maintenance was last performed on 09-jun-2025.The field service engineer performed checks on the instrument and verified the gear pump pressure.He also verified the cuvettes and the rinse levels.He then flushed out and reverified the rinse levels of the solenoid valves as a precaution.Qc was performed, and the customer is monitoring the system.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about questionable results for 3 patients' samples tested with tina-quant hemoglobin a1cdx gen.3 (hba1c) assay on a cobas c 513 analyzer, not matching the patients' clinical pictures.Patient 1: initial result: 12.1 %.Repeat result: 5.1 % (repeat from a different sample draw).Patient 2: initial result: >15 %.Repeat result: 5.1 % or 5.2 % (repeat from a different sample draw).Patient 3: initial result: >15.5 %.Repeat result: >15.5 % (repeat from the original sample draw).The physician questioned the initial results as they did not match the patients' history.The repeat results for patients 1 and 2 were deemed to be correct.Reportedly, the customer noted to call patient 3 back for a new sample withdraw.
 
Additional Manufacturer Narrative
Medwatch fields d1, d2a, d2b, d4, and g1 were updated.The qc was within the customer's established ranges before the event.The field service engineer checked the instrument and found no cause for the issue.He verified that the instrument was performing within specifications.No further issues were reported after the service visit.The investigation did not identify a product problem.The cause of the event was consistent with a preanalytic issue at the customer site.Preanalytics are within the customer's responsibility.
 
Additional Manufacturer Narrative
Medwatch fields d1, d2a, d2b, d4, and g1 were updated.The customer submitted a medwatch report to the fda with a medwatch number of mw5177380.The calibration was last performed on (b)(6) 2025, and it was acceptable.The alarm trace observed no relevant alarms.The investigation is ongoing.

Brand Name
TINA-QUANT HEMOGLOBIN A1CDX GEN.3
Common Device Name
GLYCOSYLATED HEMOGLOBIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key23004558
Report Number1823260-2025-02792
Device Sequence Number21237464
Product Code PDJ
UDI-Device Identifier04015630942787
UDI-Public04015630942787
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K160571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07559674190
Device Lot Number801605
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer10/21/2025
12/09/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date11/13/2025
12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown